# SDR FDEA201608032789

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 58,003 hours, 21,987 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N12043
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E & E CUT OUT FWD DOOR FRAME GOUGED BY DOOR LOCK PIN.  COMPLIED WITH EA F-5310-T0327174.  BS 231.25, BL0 FRAME DENT, REPAIR.  THIS IS A MAJOR REPAIR.  PERFORMED SATISFACTORY.  OPS CHECK FORWARD ELECTRONIC EQUIPMENT DOOR SENSOR IAW AMM 52-71-00-5.
